# SDR CA070530003

- Difficulty date: March 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,753 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON THE WAY BACK TO THE AIRPORT THE ENGINE DEVELOPED ABNORMAL VIBRATIONS AND THE PILOT DECIDED TO CLIMB TO 2,400 FT, THEN THE ENGINE SUDDENLY STOPPED. THE PILOT DECIDED TO FORCE LAND ON THE AUTO ROUTE IN A WESTERLY DIRECTION. AFTER INSPECTION, IT WAS DETERMINED THAT THERE WAS NO LOSS OF OIL AND THAT THE PROP WAS UNABLE TO TURN. THE ENGINE CRANKSHAFT WAS THE CAUSE OF FAILURE. (TC NR 20070530003)
